# SDR CALA0800938

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 28,878 hours, 15,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 65164243
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR TWO MOUNT HOLES ON TORQUE BOX CORRODED.  REMOVED AND REPLACED L2 DOOR TORQUE BOX AS CORROSION WAS FOUND TO BE OUT OF LIMITS PER B737 CMM 52-6-03.
